# SDR DL757080183

- Difficulty date: February 10, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 24,232 hours, 9,010 cycles
- Engine: Pwa PW2037
- Engine time: 65,333 hours, 31,797 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 65,333 hours, 31,797 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, THE LEFT ENGINE OIL PRESS FLUX TO YELLOW BAND, THEN OIL QTY WENT TO ZERO.  OIL PRESS THEN WENT TO RED.  CREW THEN SHUT ENGINE DOWN.  FOUND SCAVENGE LINE CHIP DETECTOR LAYING IN COWL.  INSP CHIP DET  POP OUT CHK VLV.  FOUND SMALL PIECE OF SAFETY WIRE HOLDING CHK VLV OPEN.  REPLACED CHIP DET AND POP OUT CHK VLV.  RAN ENG AND NO LEAKS.  REPLACED AND INSP MAIN ENG OIL FILTER.  NO CONTAMINATION FOUND.  RAN ENG NO LEAKS.  ENG OIL SERVICED TO FULL.  REPLACED ENGINE PER TRAN 6T103 NR 1 ENGINE CHANGE.
